# SDR AALA202405319025

- Difficulty date: May 30, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 84,583 hours, 10,990 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SEAT MOUNTED EMERGENCY LIGHTS L/H AND R/H ROWS 7 THROUGH 10 DO NOT OPERATE. MAINTENACE R/R POWER SUPPLY BATTERY IAW AMM 33-51-06.
